# SDR DALA1249249205

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 46,800 hours, 24,860 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bottle
- Part number: 1271532
- Condition: Empty
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TAILCONE FUNCTIONAL CHECK,  FOUND THE TAILCONE ASSIST BOTTLE READING ZERO PSI.   SERVICED AND LEAK CHECKED BOTTLE IAW AMM 12-18-01. CHECKED GOOD.
